[ Back to Messages
Posted by Sparky
on October 28, 2000 at 10:08:55:
I have nocturnal myoclonus. I was taking clonazepam for 3-4 years in order to reduce the side effects of the l-dopa, and it works fine. But a miscommunication between the myself, my pharmacy and my doctor, and I ended up going off of it cold-turkey (something I don't recommend). The first week sucked.
But the second week was the best I had in over ten years! All my muscles and joints stopped hurting, my heart rate dropped from it's normal 90bpm (don't ask, I don't know either), I started losing weight (good), my legs stopped jerking even without the l-dopa, and I even had sex-drive like when I was a teenager. I felt good, and I had energy and ambition that have been lacking for many years, even before I noticed the myoclonus.
I felt good, the way I think I should normally feel, for about a week. After that week, everything went back to the way it was, and the way it is now. After one week of that, I want that week back! I would go through that terrible withdrawl all over again just to have another week of "normal".
I think this is all related somehow, but I don't know how. And yes, the psychological possibilities have been explored and excluded. I am hoping that someone has had a similar experience.